首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
CONTINUOUS-FUNCTIONS THAT ARE LOCALLY CONSTANT ON DENSE SETS
被引:6
作者
:
RUDIN, ME
论文数:
0
引用数:
0
h-index:
0
机构:
University of Wisconsin, Madison
RUDIN, ME
RUDIN, W
论文数:
0
引用数:
0
h-index:
0
机构:
University of Wisconsin, Madison
RUDIN, W
机构
:
[1]
University of Wisconsin, Madison
来源
:
JOURNAL OF FUNCTIONAL ANALYSIS
|
1995年
/ 133卷
/ 01期
关键词
:
D O I
:
10.1006/jfan.1995.1121
中图分类号
:
O1 [数学];
学科分类号
:
0701 ;
070101 ;
摘要
:
A compact Hausdorff space T is constructed on which the constant functions are the only real-valued continuous ones that are locally constant on a dense subset of T. (C) 1995 Academic Press, Inc.
引用
收藏
页码:129 / 137
页数:9
相关论文
共 2 条
[1]
CAN A NON-LIPSCHITZ FUNCTION OPERATE ON A NONTRIVIAL BANACH FUNCTION-SPACE
[J].
BERNARD, A
论文数:
0
引用数:
0
h-index:
0
机构:
Université de Grenoble 1, Institui Fourier, Laboratoire de Mathématiques associé au CNRS (URA 188), F-38402 ST Martin Dheres
BERNARD, A
.
JOURNAL OF FUNCTIONAL ANALYSIS,
1994,
122
(02)
:451
-477
[2]
BERNARD A, BANACH LIKE NORMED L
←
1
→
共 2 条
[1]
CAN A NON-LIPSCHITZ FUNCTION OPERATE ON A NONTRIVIAL BANACH FUNCTION-SPACE
[J].
BERNARD, A
论文数:
0
引用数:
0
h-index:
0
机构:
Université de Grenoble 1, Institui Fourier, Laboratoire de Mathématiques associé au CNRS (URA 188), F-38402 ST Martin Dheres
BERNARD, A
.
JOURNAL OF FUNCTIONAL ANALYSIS,
1994,
122
(02)
:451
-477
[2]
BERNARD A, BANACH LIKE NORMED L
←
1
→